# SDR CALA2025022002381

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 35,950 hours, 13,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE 01R 1R DOOR SLIDE PACK RESECURED BUSTLE VELCRO, OPS CK GOOD
